# SDR FDEA200911133951

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 660-680 S-17L FLOOR PANEL SUPPORT EXFOLIATED.  REMOVED FLOOR SUPPORT AT STA 680-750 LBL 63.  RECEIVED INNER CHORD PN 143N8328-53.  LOCATED AND DRILLED HOLES IAW SRM 51-40-05. INSTALLED FLOOR SUPPORT IAW SRM 51-40-02 CATEGORY "A" MAJOR REPAIR.
